# SDR DALA13025813136

- Difficulty date: May 24, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 30,411 hours, 15,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT PASSENGER/CREW DOOR SILL BEAM AT FR68 GIRT BAR FITTING HOLES HAS CORROSION. REMOVED CORROSION IAW SRM 51-74-00.  CHECKED LIMITS L=.950" W=.800" D=.050" MAXIMUM HOLES OVERSIZED .787" FOUND TO BE OUT OF LIMITS IAW TRM 53-41-13, DETAIL 2, FIG 1, SHT 3.  R & R DOOR SILL IAW SRM 51-42-11 AND DWG D53480020.
